# SDR UALA2010122804748

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 61,016 hours, 8,810 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED WHEN CLOSING FWD CARGO PIT DOOR, FOUND DAMAGE TO CARGO DOOR AFT LOWER CORNER EDGE APPROXIMATE 8 IN X 4 IN AREA BOWED OUTWARD.   STRAIGHTENED BENT CORNER AND ACP HFEC INSPECTION, NO CRACKS NOTED.
